Homogenization of renormalized solutions of elliptic equations
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 3-4, pp. 309-332.
@article{AIHPC_1991__8_3-4_309_0,
     author = {Murat, Fran\c{c}ois},
     title = {Homogenization of renormalized solutions of elliptic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {309--332},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {3-4},
     year = {1991},
     zbl = {0774.35007},
     mrnumber = {1127929},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_3-4_309_0/}
}
TY  - JOUR
AU  - Murat, François
TI  - Homogenization of renormalized solutions of elliptic equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1991
DA  - 1991///
SP  - 309
EP  - 332
VL  - 8
IS  - 3-4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1991__8_3-4_309_0/
UR  - https://zbmath.org/?q=an%3A0774.35007
UR  - https://www.ams.org/mathscinet-getitem?mr=1127929
LA  - en
ID  - AIHPC_1991__8_3-4_309_0
ER  - 
%0 Journal Article
%A Murat, François
%T Homogenization of renormalized solutions of elliptic equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 1991
%P 309-332
%V 8
%N 3-4
%I Gauthier-Villars
%G en
%F AIHPC_1991__8_3-4_309_0
Murat, François. Homogenization of renormalized solutions of elliptic equations. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 3-4, pp. 309-332. http://www.numdam.org/item/AIHPC_1991__8_3-4_309_0/

[BeBM 1] A. Bensoussan, L. Boccardo and F. Murat, On a Nonlinear Partial Differential Equation Having Natural Growth Terms and Unbounded Solution, Ann. Inst. Henri Poincaré, Analyse non linéaire, Vol. 5, 1988, pp. 347-364. | Numdam | MR | Zbl

[BeBM 2] A. Bensoussan, L. Boccardo and F. Murat, H-Convergence for Quasilinear Elliptic Equations with Quadratic Growth, (to appear). | Zbl

[BeLiP] A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978. | MR | Zbl

[B] L. Boccardo, Homogénéisation pour une classe d'équations fortement non linéaires, C. R. Acad. Sci. Paris, T 306, Serie I, 1988, pp. 253-256. | MR | Zbl

[BDGM 1] L. Boccardo, J.I. Diaz, D. Giachetti and F. Murat, Existence of a Solution for a Weaker Form of a Nonlinear Elliptic Equation, in Recent Advances in Nonlinear Elliptic and Parabolic Problems, Proceedings, Nancy, 1988, P. BENILAN, M. CHIPOT, L. C. EVANS and M. PIERRE Eds., Pitman Res. Notes in Math., Vol. 208, Longman, Harlow, 1989, pp. 229-246. | MR | Zbl

[BDGM 2] L. Boccardo, J.I. Diaz, D. Giachetti and F. Murat, Existence and Regularity of a Renormalized Solution for Some Elliptic Problem Involving Derivatives of Nonlinear Terms, (to appear). | Zbl

[BrFM] S. Brahim-Otsmane, G.A. Francfort and F. Murat, Correctors for the Homogenization of the Wave and Heat Equations, J. Math. pures et appl., (to appear). | MR | Zbl

[DL 1] R.J. Diperna and P.-L. Lions, On the Cauchy Problem for Boltzmann Equation : Global Existence and Weak Stability, Annals of Math., Vol. 130, 1989, pp. 321-366. | MR | Zbl

[DL2] R.J. Diperna and P.-L. Lions, On the Fokker-Planck-Boltzmann Equation, Comm. Math. Phys., Vol. 120, 1988, pp. 1-23. | MR | Zbl

[Me] N.G. Meyers, An Lp-Estimate for the Gradient of Solutions of Second Order Elliptic Divergence Equations, Ann. Sc. Norm. Sup. Pisa, Vol. 17, 1963, pp. 183- 206. | Numdam | MR | Zbl

[M1] F. Murat, H-convergence, Séminaire d'analyse fonctionnelle et numérique, Université d'Alger, 1977-1978, multigraphed.

[M 2] F. Murat, A Survey on Compensated Compactness, in Contributions to Modern Calculus of Variations, L. CESARI Ed., Pitman Res. Notes in Math., Vol. 148, Longman, Harlow, 1987, pp. 145-183. | MR

[Sa] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory, Lecture Notes in Phys., Vol. 127, Springer-Verlag, Berlin, 1980. | MR | Zbl

[S] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellitiche, Ann. Sc. Norm. Sup. Pisa, Vol. 22, 1968, pp. 577-597. | Numdam | MR | Zbl

[T1] L. Tartar, Cours Peccot, Collège de France, 1977.

[T2] L. Tartar, Compensated Compactness and Applications to Partial Differential Equations, in Nonlinear Analysis and Mechanics, Heriot-Watt Symposium Volume IV, R. J. KNOPS Ed., Res. Notes in Math., Vol. 39, Pitman, London, 1979, pp. 136-212. | MR | Zbl

[ZKON] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and K.T. Ngoan, Averaging and G-Convergence of Differential Operators, Russian Math. Surveys, Vol. 34, 1979, pp. 39-147. | MR | Zbl